Knee inflammation/pain

I have been taking Thyroid medication for a number of years now, & have always suffered with my weight. I've been on numerous diets, but nothing seems to work because of my hypothyroidism. I should mention that several members of my family have hypothyroidism & also diabetes is in the family. Over the past 2 years I have developed trouble with my knees. I exercise 2 to 3 times a week, but it is difficult to motivate myself as my energy levels are very low. I work full time, & I also keep an eye on my elderly mother, who I visit every day. I get very little me time, so I am constantly tired. Just before I started having knee trouble my medication was reduced from 150mcg to 125mcg, & I wondered whether this could have any bearing on it.

6 Replies

oldestnewest
  • I think it probably has. Why was your dose reduced?

    Don't push yourself to 'exercise'. Everything we do is exercise, even breathing, and you're probably doing more than enough as it is. And if your T3 is low - which it probably is - the last thing you want to do is extra exercise, because that uses up your T3 and leaves nothing for everything else. Be kind to yourself. The exercise isn't going to make you lose weight, anyway, aas you're hypo. What you need are decent levels of T3.

  • Thanks. I will make an appointment @ doctors.

  • How are your levels of VitD ? Also have you had your B12 - Ferritin - Folate tested ?

    Do you have any gut issues caused by inflammation ?

    Are you on any other meds ?

    If you have some thyroid test results then do share them and people will comment ☺

  • Thankyou. No not had vitamin B12 checked, but will do. Must be due for blood test soon, so I'll ask for a breakdown of results.

  • great advice, if i am low normal in those i get body aches

  • I would doubt it but NEVER let your doctor reduce your meds based on blood tests alone. If you feel OK then stay on that level. The broken record method works well for me, just keep repeating you are fine on the levels you are on.

You may also like...